# SDR 08FDEA00453

- Difficulty date: February 15, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205559
- Condition: Damaged
- Location: Bs 555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL AT STA 555 RBL 8.5 TO 27.5 HAS EDGE DAMAGE AND HOLES.   FABRICATED NEW FLOOR PANEL STA 555,  POTTED EDGES,  COMPETED CURE AND SANDED   EDGE POTTING,  INSTALLED INSERTS AND APPLIED ANTI-SKID IAW FEDEX DWG SRZ 25-005 REV  F.   THIS IS A MINOR REPAIR.
